# SDR SCNA20210618072

- Difficulty date: June 16, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 65,205 hours, 24,971 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON LOW SURFACE OF SEAL SUPPORT ASSEMBLY AT RIGHT HAND SIDE WING,INBOARD FLAP,INBOARD SIDE BY A FUSELAGE. REMOVED AND REPLACED SEAL SUPPORT ASSEMBLY AT R/H SIDE WING PLATE PER B737-800 SRM 51-40-02.
